MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? RX Delivery System; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? RX Delivery System; catheter, biliary, diagnostic
Model Number M00535060
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used to implant a stent in the pancreatic duct to treat a stenosis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the tip of the guide catheter detached.The detached guide catheter tip was retrieved using forceps.No device fragments remained inside the patient's body, and the procedure was completed using the original device.There were no patient complications reported as a results of this event.
 
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): osaka international medical & science center osaka police hospital; reported here as it exceeded the character limit for the designated field.Block h6: imdrf device code a0401 captures the event of a catheter guide break.Imdrf device code f2301 captures the event of an additional tool (forceps) to retrieve the broken guide catheter fragment.

Brand Name
NaviFlex? RX Delivery System
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50147518
Report Number3005099803-2026-03189
Device Sequence Number13405999
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public(01)08714729856221(17)271017(10)39132096
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535060
Device Catalogue NumberM00535060
Device Lot Number0039132096
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown